MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-26-US
Medical Device Problem Codes Gradient Increase (1270); Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816); Fatigue (1849); Thrombosis/Thrombus (4440); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453); Transvalvular Pressure Gradient Increased (4854)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that seven years after the implant of the 26 mm evolut pro transcatheter aortic valve, the patient experienced exertional dyspnea and fatigue.Two months later, an echocardiogram revealed aortic stenosis, with a mean gradient of 35 mmhg, moderate mitral regurgitation, and moderate tricuspid regurgitation.No hospitalizations occurred due to these issues.It was also reported that the evolut pro appears to be implanted within a homograft or stentless xenograft surgical aortic valve, and a possible plaque /thrombus versus inadequate contrast filling was seen near the valve.It is unknown if any treatment/intervention was provided or is planned.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that seven years after the implant of the 26 mm evolut pro transcatheter aortic valve, the patient experienced exertional dyspnea and fatigue.Two months later, an echocardiogram revealed aortic stenosis, with a mean gradient of 35 mmhg, moderate mitral regurgitation, and moderate tricuspid regurgitation.No hospitalizations occurred due to these issues.It was also reported that the evolut pro appears to be implanted within a homograft or stentless xenograft surgical aortic valve, and a possible plaque /thrombus versus inadequate contrast filling was seen near the valve.It is unknown if any treatment/intervention was provided or is planned.Additional information was received that the mean gradient before the valve was implanted was 27 mm.A transesophageal echocardiogram (tee) prior to the valve implant confirmed severe aortic stenosis.Following the valve implant, the mean gradient was 9 mmhg.Anti-platelet therapy of acetylsalicylic acid (asa) and plavix was prescribed.The valve gradient at discharge was 5.4 mmhg.No thrombus was present.The treatment plan is ongoing surveillance with clinical monitoring.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21552521
Report Number2025587-2025-01759
Device Sequence Number4643545
Product Code NPT
UDI-Device Identifier00643169954441
UDI-Public00643169954441
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2019
Device Model NumberEVOLUTPRO-26-US
Device Catalogue NumberEVOLUTPRO-26-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/11/2025
Date Device Manufactured07/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight83 KG